# SDR CA091002001

- Difficulty date: September 25, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1005354233009
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 2,083 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED A HYD LEAK INSIDE RT PYLON.  CREW FOUND OUT DURING DECENT ABOUT LEAKAGE. SYS NR 2 WAS EMPTY AFTER LANDING. THEY REFILLED THE RESERVOIR AND CRANKED THE ENG.  BY DOING THIS THEY FOUND THE LEAK INSIDE THE PYLON. FOUND HYD PRESSURE LINE LEAKING (STAINLESS STEEL TUBE INSIDE PYLON AREA - ITEM 40 IN IPC).
